urologist-icon
Redness in Urine
My husband is under medication. he has been advised to take Qutocks Plus & he is passing redish urine after that. Is it becaz of medication or i should see a Urologist? - strocit\Levera\amtas\ecosprin.
1950 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please get a urine routine and s. Creatinine done. if it shows blood in urine, get a usg kub done and consult your doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.